Alert archive / Idaho / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 10, NWS Boise, ID

June 4, 2012Baker County, Malheur County, Oregon; 4 counties in Idaho

NWS Boise, ID issued this severe thunderstorm warning at Jun 4, 2012, 6:54 PM PDT for Baker County, Malheur County, Oregon; 4 counties in Idaho. It was in force for 51 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2012, 6:54 PM PDT (01:54 UTC)
Expired
Jun 4, 2012, 7:45 PM PDT
In force
51 min
Issued by
NWS Boise, ID
Area
Storm-based polygon

Counties Adams County, ID, Gem County, ID, Valley County, ID, Washington County, ID, Baker County, OR, Malheur County, OR

The radar

The Boise radar (KCBX), 174 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 6:55 PM PDTTSTM WND DMGCascade, ID60 INCH TREE SNAPPED. TIME ESTIMATED.
Jun 4, 7:00 PM PDTHAIL 1.75Donnelly, IDA PUBLIC REPORT RELAYED VIA LOCAL MEDIA.
Jun 4, 7:02 PM PDTHAIL 1Council, IDPUBLIC REPORT VIA LOCAL MEDIA.TIME ESTIMATED FROM RADAR
Jun 4, 7:16 PM PDTTSTM WND DMGCascade, IDPILOT REPORTED MICROBURST WITH WINDS BLOWING UPRIGHT PINE TREES OFF 30 DEGREES.
Jun 4, 7:20 PM PDTTSTM WND DMGMccall, IDNUMEROUS TREES DOWN BETWEEN CASCADE AND MCCALL.TIME OF EVENT BETWEEN 750 PM MDT 830 MDT.
Jun 4, 7:24 PM PDTTSTM WND GST 49Mccall, IDMCCALL AIRPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 12:46 PM PDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 1.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2012-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2012-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
3776 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

133 
WUUS55 KBOI 050154
SVRBOI
IDC003-045-085-087-ORC001-045-050245-
/O.NEW.KBOI.SV.W.0010.120605T0154Z-120605T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BOISE ID
754 PM MDT MON JUN 4 2012

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BAKER COUNTY IN NORTHEAST OREGON...
  NORTHEASTERN MALHEUR COUNTY IN SOUTHEAST OREGON...
  NORTHEASTERN GEM COUNTY IN SOUTHWEST IDAHO...
  WASHINGTON COUNTY IN SOUTHWEST IDAHO...
  ADAMS COUNTY IN WEST CENTRAL IDAHO...
  AND WESTERN VALLEY COUNTY IN WEST CENTRAL IDAHO...

* UNTIL 845 PM MDT/745 PM PDT/.

* AT 749 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF CASCADE TO
  4 MILES SOUTHWEST OF MANN CREEK GUARD STATION...AND WERE MOVING
  NORTH AT 50 MPH.

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  INDIAN MOUNTAIN...CENTRAL CASCADE RESERVOIR...SWEEDES LANDING AND
    STURGILL PEAK AROUND 755 PM MDT...
  PADDY FLAT WORK CENTER...COUNCIL MOUNTAIN...NORTHERN CASCADE
    RESERVOIR AND DONNELLY AROUND 800 PM MDT...
  RICHLAND AND BROWNLEE GUARD STATION AROUND 805 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO
PROTECT LIFE AND PROPERTY. SEEK SHELTER INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING/MIDNIGHT PDT TUESDAY MORNING/ FOR SOUTHWESTERN IDAHO
AND EASTERN OREGON.

&&

LAT...LON 4519 11629 4512 11628 4512 11615 4516 11612
      4516 11607 4523 11599 4520 11595 4520 11569
      4428 11585 4418 11705 4509 11727 4508 11680
      4514 11674 4527 11668 4527 11634
TIME...MOT...LOC 0153Z 180DEG 46KT 4462 11598 4454 11701

$$

JDS
4 follow-up statements
747 
WWUS55 KBOI 050203
SVSBOI

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BOISE ID
803 PM MDT MON JUN 4 2012

IDC045-ORC045-050213-
/O.CAN.KBOI.SV.W.0010.000000T0000Z-120605T0245Z/
GEM ID-MALHEUR OR-
803 PM MDT MON JUN 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MALHEUR AND
NORTHEASTERN GEM COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
MOVED OUT OF THE WARNING AREA.  THEREFORE THE WARNING IS BEING
CANCELLED.  HOWEVER...SMALL HAIL...HEAVY RAIN...GUSTY WINDS...AND LOW
VISIBILITIES MAY STILL OCCUR IN THE AREA...SO YOU SHOULD REMAIN
CAUTIOUS AND ALERT FOR MORE POTENTIAL SEVERE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU OBSERVED ANY HAIL...STRONG WINDS...WIND DAMAGE...OR TORNADOES
WITH THIS STORM...PLEASE CALL LOCAL LAW ENFORCEMENT AND ASK THEM TO
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE IN BOISE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING FOR SOUTHWESTERN IDAHO AND EASTERN OREGON.

&&

LAT...LON 4519 11629 4512 11628 4512 11615 4516 11612
      4516 11607 4523 11599 4520 11595 4520 11569
      4455 11587 4457 11700 4508 11703 4508 11680
      4514 11674 4527 11668 4527 11634
TIME...MOT...LOC 0203Z 180DEG 52KT 4473 11600 4479 11643
          4467 11692

$$

IDC003-085-087-ORC001-050245-
/O.CON.KBOI.SV.W.0010.000000T0000Z-120605T0245Z/
BAKER OR-VALLEY ID-WASHINGTON ID-ADAMS ID-
803 PM MDT MON JUN 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM
MDT/745 PM PDT/ FOR ADAMS...NORTHERN WASHINGTON...NORTHWESTERN VALLEY
AND NORTHEASTERN BAKER COUNTIES...

AT 758 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF CENTRAL
CASCADE RESERVOIR TO COUNCIL TO STURGILL PEAK...AND WERE MOVING NORTH
AT 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  DONNELLY...BROWNLEE GUARD STATION...PYRAMID POINT AND GLENDALE
    AROUND 805 PM MDT...
  CUDDY MOUNTAIN AND SUMMERS POINT AROUND 810 PM MDT...
  LITTLE PAYETTE LAKE...PAYETTE LAKE...LOST VALLEY RESERVOIR AND
    MCCALL AROUND 815 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO
PROTECT LIFE AND PROPERTY. SEEK SHELTER INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING/MIDNIGHT PDT TUESDAY MORNING/ FOR SOUTHWESTERN IDAHO
AND EASTERN OREGON.

&&

LAT...LON 4519 11629 4512 11628 4512 11615 4516 11612
      4516 11607 4523 11599 4520 11595 4520 11569
      4455 11587 4457 11700 4508 11703 4508 11680
      4514 11674 4527 11668 4527 11634
TIME...MOT...LOC 0203Z 180DEG 52KT 4473 11600 4479 11643
          4467 11692

$$

JDS
849 
WWUS55 KBOI 050217
SVSBOI

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BOISE ID
817 PM MDT MON JUN 4 2012

IDC003-085-087-ORC001-050245-
/O.CON.KBOI.SV.W.0010.000000T0000Z-120605T0245Z/
BAKER OR-VALLEY ID-WASHINGTON ID-ADAMS ID-
817 PM MDT MON JUN 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM
MDT/745 PM PDT/ FOR ADAMS...NORTHERN WASHINGTON...NORTHWESTERN VALLEY
AND NORTHEASTERN BAKER COUNTIES...

AT 812 PM MDT...A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER 
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM LITTLE PAYETTE LAKE TO LOST 
VALLEY RESERVOIR TO BROWNLEE DAM...AND WERE MOVING NORTH AT 60 MPH. 
THERE HAVE BEEN REPORTS OF TREES DOWN IN CASCADE.

SEVERE THUNDERSTORMS WILL BE NEAR...
  TAMARACK...MCCALL...BROWNLEE DAM AND LITTLE PAYETTE LAKE AROUND 815
    PM MDT...
  LAFFERTY CAMPGROUND...PRICE VALLEY GUARD STATION...BRUNDAGE SKI
    AREA AND MEADOWS AROUND 820 PM MDT...
  LAKE FORK CAMPGROUND AND HOMESTEAD AROUND 725 PM PDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO
PROTECT LIFE AND PROPERTY. SEEK SHELTER INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING/MIDNIGHT PDT TUESDAY MORNING/ FOR SOUTHWESTERN IDAHO
AND EASTERN OREGON.

&&

LAT...LON 4519 11629 4512 11628 4512 11615 4516 11612
      4516 11607 4523 11599 4520 11595 4520 11569
      4455 11587 4457 11700 4508 11703 4508 11680
      4514 11674 4527 11668 4527 11634
TIME...MOT...LOC 0215Z 180DEG 52KT 4490 11600 4496 11643
          4484 11692

$$

JDS
771 
WWUS55 KBOI 050228
SVSBOI

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BOISE ID
828 PM MDT MON JUN 4 2012

IDC087-050238-
/O.CAN.KBOI.SV.W.0010.000000T0000Z-120605T0245Z/
WASHINGTON ID-
828 PM MDT MON JUN 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
MOVED OUT OF THE WARNING AREA.  THEREFORE THE WARNING IS BEING
CANCELLED.  HOWEVER...SMALL HAIL...HEAVY RAIN...GUSTY WINDS...AND LOW
VISIBILITIES MAY STILL OCCUR IN THE AREA...SO YOU SHOULD REMAIN
CAUTIOUS AND ALERT FOR MORE POTENTIAL SEVERE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU OBSERVED ANY HAIL...STRONG WINDS...WIND DAMAGE...OR TORNADOES
WITH THIS STORM...PLEASE CALL LOCAL LAW ENFORCEMENT AND ASK THEM TO
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE IN BOISE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING FOR SOUTHWESTERN IDAHO AND EASTERN OREGON.

&&

LAT...LON 4519 11629 4512 11628 4512 11615 4516 11612
      4516 11607 4523 11599 4520 11595 4519 11581
      4495 11588 4496 11702 4508 11703 4508 11680
      4514 11674 4527 11668 4527 11634
TIME...MOT...LOC 0228Z 180DEG 52KT 4509 11600 4515 11643
          4503 11692

$$

IDC003-085-ORC001-050245-
/O.CON.KBOI.SV.W.0010.000000T0000Z-120605T0245Z/
BAKER OR-VALLEY ID-ADAMS ID-
828 PM MDT MON JUN 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM
MDT/745 PM PDT/ FOR NORTHERN ADAMS...NORTHWESTERN VALLEY AND
NORTHEASTERN BAKER COUNTIES...

AT 826 PM MDT/726 PM PDT/...A LINE OF SEVERE THUNDERSTORMS WAS
REPORTED PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 80 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LICK CREEK SUMMIT TO POLLOCK MOUNTAIN TO LAKE FORK CAMPGROUND...
AND WERE MOVING NORTH AT 60 MPH. STRONG WINDS HAVE BEEN REPORTED 
WITH THIS STORM. 

SEVERE THUNDERSTORMS WILL BE NEAR...
  CUPRUM...HUCKLEBERRY CAMPGROUND...HOMESTEAD AND LAKE FORK
    CAMPGROUND AROUND 730 PM PDT...
  BLACK LAKE AROUND 835 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO
PROTECT LIFE AND PROPERTY. SEEK SHELTER INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING/MIDNIGHT PDT TUESDAY MORNING/ FOR SOUTHWESTERN IDAHO
AND EASTERN OREGON.

&&

LAT...LON 4519 11629 4512 11628 4512 11615 4516 11612
      4516 11607 4523 11599 4520 11595 4519 11581
      4495 11588 4496 11702 4508 11703 4508 11680
      4514 11674 4527 11668 4527 11634
TIME...MOT...LOC 0228Z 180DEG 52KT 4509 11600 4515 11643
          4503 11692

$$

JDS
430 
WWUS55 KBOI 050242
SVSBOI

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BOISE ID
842 PM MDT MON JUN 4 2012

IDC003-085-ORC001-050252-
/O.EXP.KBOI.SV.W.0010.000000T0000Z-120605T0245Z/
BAKER OR-VALLEY ID-ADAMS ID-
842 PM MDT MON JUN 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ADAMS...NORTHWESTERN
VALLEY AND NORTHEASTERN BAKER COUNTIES WILL EXPIRE AT 845 PM MDT/745
PM PDT/...

THE LINE OF STORMS WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
MOVED OUT OF THE WARNING AREA.  THEREFORE THE WARNING WILL BE ALLOWED
TO EXPIRE AT 845 PM MDT/745 PM PDT/.  HOWEVER...SMALL HAIL...HEAVY
RAIN...GUSTY WINDS...AND LOW VISIBILITIES MAY STILL OCCUR IN THE
AREA...SO YOU SHOULD REMAIN CAUTIOUS AND ALERT FOR MORE POTENTIAL
SEVERE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU OBSERVED ANY HAIL...STRONG WINDS...WIND DAMAGE...OR TORNADOES
WITH THIS STORM...PLEASE CALL LOCAL LAW ENFORCEMENT AND ASK THEM TO
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE IN BOISE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING/MIDNIGHT PDT TUESDAY MORNING/ FOR SOUTHWESTERN IDAHO
AND EASTERN OREGON.

&&

LAT...LON 4519 11629 4512 11628 4512 11615 4516 11612
      4516 11607 4523 11599 4520 11595 4519 11581
      4495 11588 4496 11702 4508 11703 4508 11680
      4514 11674 4527 11668 4527 11634
TIME...MOT...LOC 0242Z 180DEG 52KT 4529 11600 4535 11643
          4523 11692

$$

JDS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 1:42 PM PDT, 5 hours 12 minutes earlier.

Area forecast discussion, Jun 4, 1:42 PM PDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
242 PM MDT MON JUN 4 2012

.SHORT TERM...IN ADDITION TO STRONG COLD FRONT COMING IN FROM THE
WEST LATE THIS AFTERNOON/EVENING WE NOW HAVE A SEVERE THUNDERSTORMS
WATCH FOR MOST OF OUR COUNTIES.  BEST CONVECTIVE POTENTIAL LIES
AHEAD OF THE APPROACHING COLD FRONT...ESPECIALLY IN NORTHERN
AREAS...BUT EVEN SOUTHERN AREAS ARE NOT EXEMPT. PRIMARY THREAT UNTIL
THE FRONT PASSES WILL BE DAMAGING WINDS BUT THERE IS ALSO A THREAT
OF LARGE HAIL.  ONCE THE FRONT PASSES THE LOW LEVELS WILL COOL
DRASTICALLY AND QUICKLY STABILIZE THE AIR MASS WHICH WILL END THE
CONVECTIVE THREAT.  WE STILL HAVE A WIND ADVISORY FOR CONDITIONS
PERTAINING
TO THE COLD FRONT ITSELF.  TUESDAY WILL BE WINDY AND MUCH COLDER...
HIGHS 25 TO 35 COLDER THAN TODAY.  SHOWERS WILL RETREAT TO THE
NORTHEAST TUESDAY AND END TUESDAY NIGHT/WEDNESDAY.  WEDNESDAY
MORNING WILL BE COLD ENOUGH FOR PATCHY FROST IN THE WESTERN MAGIC
VALLEY WEST TO MOUNTAIN HOME.  WEDNESDAY AFTERNOON WILL BE A LITTLE
WARMER THAN TUESDAY AS THE DEEP UPPER TROUGH MOVES OUT.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY...A LARGE SCALE UPPER
LEVEL TROUGH WILL DOMINATE OVER THE PACIFIC NORTHWEST THROUGH THE
EXTENDED PERIOD. AN EMBEDDED WEAK SHORTWAVE RIDGE WILL PROVIDE MAINLY
DRY CONDITIONS ON THURSDAY AS WE TRANSITION BETWEEN TWO QUICK MOVING
STORM SYSTEMS. FRIDAY AFTERNOON A COLD FRONT WILL MOVE THROUGH THE
AREA...BRINGING A CHANCE OF PRECIPITATION TO OUR NORTHERN ZONES
MAINLY OVER THE HIGHER TERRAIN. THEN A SECOND COLD FRONT WILL MOVE
THROUGH LATE SATURDAY AND INTO SUNDAY...BRINGING MORE WIDESPREAD
SHOWERS. BY LATE SUNDAY THE STORM SYSTEM WILL BE QUICKLY MOVING OFF
TO THE NORTHEAST AS WE DRY OUT AND BEGIN TO WARM UP UNDER ANOTHER
SHORTWAVE RIDGE. TEMPERATURES WILL BE AT LEAST SEVERAL DEGREES BELOW
NORMAL THROUGH THE WEEKEND...WITH THE COLDEST DAYS 10-15 DEGREES
BELOW NORMAL ON SATURDAY AND SUNDAY.

&&

.AVIATION...WIDESPREAD VFR. A STRONG COLD FRONT WILL MOVE THROUGH
THE AREA THIS EVENING...BRINGING MODERATE RAIN AND MVFR CONDITIONS
/LOCAL IFR/ TO EASTERN OREGON BY 03Z AND SOUTHWEST IDAHO BY 06Z.
MOUNTAINS WILL BE OBSCURED. NUMEROUS THUNDERSTORMS ARE EXPECTED
AHEAD OF THE FRONT THIS AFTERNOON. STRONG WIND GUSTS...FREQUENT
LIGHTNING...AND LARGE HAIL ARE POSSIBLE WITH STRONGER STORMS. STRONG
NORTHWEST SURFACE WINDS WILL QUICKLY MOVE THROUGH WITH THE FRONT...
SUSTAINED AT 35-40 KTS WITH GUSTS UP TO 60 KTS. WINDS ALOFT
SOUTH-SOUTHWEST UP TO 35 KTS AT 10K FEET MSL.

&&

.BOI WATCHES/WARNINGS/ADVISORIES...
ID...WIND ADVISORY FROM 7 PM THIS EVENING TO MIDNIGHT MDT TONIGHT
     IDZ012-014-015-029-033.
     RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING IDZ408-419.
OR...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING ORZ637.
     WIND ADVISORY UNTIL 9 PM MDT /8 PM PDT/ THIS EVENING ORZ063-064.

&&

WEATHER.GOV/BOISE

SHORT TERM...LC
LONG TERM....CB/JA
AVIATION.....CB
Hazardous weather outlook, Jun 4, 4:56 AM PDT, 13 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BOISE ID
556 AM MDT MON JUN 4 2012

IDZ012-014-015-029-033-ORZ061-063-064-051200-
LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY-
SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-UPPER WEISER RIVER-
HARNEY COUNTY-MALHEUR COUNTY-LOWER TREASURE VALLEY OR-
556 AM MDT MON JUN 4 2012 /456 AM PDT MON JUN 4 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IDAHO...WEST CENTRAL IDAHO AND SOUTHEAST OREGON.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FROM THIS AFTERNOON THROUGH THIS EVENING.
A COLD FRONT WILL CROSS THE AREA TODAY AND PRODUCE STRONG NORTHWEST
WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH. IN ADDITION...THUNDERSTORMS
WILL DEVELOP ALONG THE FRONT AND COULD BE STRONG OR SEVERE...WITH
HIGH WIND GUSTS AND HAIL POSSIBLE. PLEASE REFER TO THE WIND ADVISORY
PRODUCT FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SIGNIFICANT WEATHER.

IDZ011-013-016-028-030-ORZ062-051200-
WEST CENTRAL MOUNTAINS-BOISE MOUNTAINS-WESTERN MAGIC VALLEY-
CAMAS PRAIRIE-SOUTHERN TWIN FALLS COUNTY-BAKER COUNTY-
556 AM MDT MON JUN 4 2012 /456 AM PDT MON JUN 4 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO AND NORTHEAST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A POTENT COLD FRONT WILL CROSS THE AREA TODAY...PRODUCING STRONG
NORTHWEST WINDS AND NUMEROUS THUNDERSTORMS. THUNDERSTORMS COULD
BECOME SEVERE WITH HIGH WIND GUSTS AND HAIL POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SIGNIFICANT WEATHER.

The office that day

Everything else NWS Boise, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 5:47 PM PDTSevere Thunderstorm WarningBOIBaker28 min

Nearby

Severe Thunderstorm Warnings in Idaho, 2012Severe Thunderstorm Warnings in Oregon, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.